# SDR DALA2023032102139

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2675197) DURING INSPECTION FOUND CORROSION SUPPORT ZEE SIDEPLATE BTW BS 727 AND BS 727IPLUS 8.5 INCHES RBL 25.2 AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE(3 EA),SPLICE(1EA) AND FASTENERS LOC. BTW STA 727 TO STA 767 STR 26R AFT CARGO COMPARTMENT AS PER B737-900ERSRM 53-00-53-2R REPAIR 6.
